It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Ok, so to start off. I am 20 and in college. I first used adderall six months ago and it did not make me feel "high' at all. I did 15 mg and the next day I did 30 mg. I did not stay up all night or anything. I did not have anxiety or and adverse side effects. I started to research ADHD and I self-diagnosed myself with it. I had many of the symptoms and both my father and Aunt have ADD. I told my father about this and he started to give me adderall and I started to self medicate with it.

At first I took 15 mg every day for about two weeks. Then my father started to give me 20 mg pills and I would take 15mg in the morning and then 5mg in the afternoon / evening when it would wear off. I normally woke up around 11 or 12 and I would take it then. For about two weeks on the adderall I felt fine. It helped in school I had no really adverse reactions I could think of. During the third week, when I started to take 20 mgs a day I got headaches at first and then I became constipated a little. I read that these are signs of overdose. They were not severe and I did not really notice them that much so I kept doing 20 mg a day. Entering my fourth week of self-medication I would start to have anxiety when I would take the 5mg pill in the afternoon/evening. After three days of the same symptoms I quit completely and have now been off of the adderall for two days. this is my second day.

Ever since ceasing the adderall I feel like my brain is constantly in a "fog". I do have the depression and fatigue. but I also have really bad anxiety. My brain feels "off". And I get cold chills and am cold a lot. I also feel like I have all of my strength but when I use my arms or fingers it feels "strange" like I can't use 100% which make me think I might have gotten nerve damage?

My question is, are all of these symptoms normal for adderall withdrawal? The anxiety and cold chills. My brain feeling foggy. I feel like I can think normally but my brain feels like foggy and I have a vertigo-like feeling. Kinda feels like that in my whole spine/nervous system. While i was using the adderall I did not experience this except maybe slightly in the morning before I would take it. These symptoms started after I quit taking the adderall. Are these symptoms of overdose or withdrawal? How long will these symptoms last? Is it possible I would have gotten damage from these doses over this period of time? Will my brain ever go back to feeling "normal". I have 1 20mg pill left. should I use it to ween off or just not take anymore because it is my 2nd day not taking any. Should I go to see a doctor? And advice would be greatly appreciated. thank you!
Alright. This is my fourth day clean and most of the symptoms have gone away except the extreme "brain fog". Hard to concentrate and get my homework done. A little bit cold as well but everything else seems to have passed. Will my brain ever feel "normal" again? I mean, I did low doses, nothing ever above 25 mg. And I read that these are safe doses even for people without ADHD, so is there hope that I can feel normal again sometime soon? The "brain fog" has not lessened or changed in intensity since quitting the Adderall. Anyone else experience this? Any advice would help, thank you.

Jake
Thanks for the replies guys. It is now my sixth day I think? Not on it and I feel a little better. Either the foggyness is starting to go away or I'm getting used to functioning with it hope it's not the latter). Because I still feel it not as strong though. But the past few days I've tried meditating a lot and taking vitamins which I think helped.

I definitely know drugs are not the way for most people. I thought I had ADHD and I told my father about it and he was just like here you go you know and told me not to take a lot so I read up on the internet and did those doses. I wanted to see what they would be like if I got prescribed them and I definitely don't want to get on them at all now. I've read that meditating and things like that can help with ADHD and those methods always helped me out before in focusing on stuff and giving me more discipline.

I wrote an essay while I was depressed and feeling like shit and had the "brain fog" and I got an A on it so I guess I'm ok, lol.

But thanks for the replies guys, most people I know said I should be fine as well because they were low doses for not that long and I do think I'm feeling a little better. I could've been just freaking out. But I'm gonna try to keep feeling better everyday and not do these drugs anymore! They are bad and I know that now.

Jake





All times are GMT -7. The time now is 12:44 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!